MathSciNet Relay Station
MathSciNet bibliographic data
MR656103 (83m:47035) 47B99 (46B20 46G99)
Saab, Elias On Dunford-Pettis operators that are Pettis-representable. Proc. Amer. Math. Soc. 85 (1982), no. 3, 363–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement